# SDR SWAA2022092283060

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 13,820 hours, 6,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FWD JUMPSEAT EMERGENCY FLASHLIGHTS WILL NOT CHARGE / [01] R&R'D BOTH FWD GALLEY EMERG FLASHLIGHT BATTERIES PER 25-64-00
